MathSciNet Relay Station
MathSciNet bibliographic data
MR2404747 11E72 (12G05 20G15)
Colliot-Thélène, Jean-Louis Résolutions flasques des groupes linéaires connexes. (French) [Flasque resolutions of connected linear groups] J. Reine Angew. Math. 618 (2008), 77–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement